# SDR SCNA20190907133

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 2540 · Lavatories
- Part: Attach Fitting
- Condition: Delaminated
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV A FWD OUTBOARD FLOOR ATTACH FITTING STRUCTURE DELAMINATED ADJACENT TO FITTING. REPAIRED LAV.
